# SDR A6WA2019101746929

- Difficulty date: October 13, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 35,388 hours, 34,319 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: 601R3505064
- Condition: Gouged
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERMANENT REPAIR CARGO DOOR BEAM TRACK.    REPLACED CARGO DOOR BEAM MEMBER IAW SRM 51-42-06 AND 51-42-21
